MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG FLUT FEMROD 5DG18X125MM; SIGMA REVISION IMPLANT : KNEE STEMS

DEPUY ORTHOPAEDICS INC US PFCSIG FLUT FEMROD 5DG18X125MM; SIGMA REVISION IMPLANT : KNEE STEMS
Model Number 96-0703
Medical Device Problem Codes Loss of or Failure to Bond (1068); Break (1069); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Patient: surgical intervention.
 
Event or Problem Description
It was reported that stem fragment was removed last (b)(6) 2019.Doi: (b)(6) 2012 (femoral stem).(b)(6) 2019 (femoral).Dor: (b)(6) 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG FLUT FEMROD 5DG18X125MM
Common Device Name
SIGMA REVISION IMPLANT : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9452552
Report Number1818910-2019-122437
Device Sequence Number3067363
Product Code JWH
UDI-Device Identifier10603295233640
UDI-Public10603295233640
Combination Product (Y/N)N
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number96-0703
Device Catalogue Number960703
Device Lot NumberD12020941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer11/19/2019
01/10/2020
01/10/2020
02/17/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date12/17/2019
01/22/2020
02/07/2020
02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P.F.C.* FLUT TIB ROD 75X18MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM STEM BOLT; PFC*SIGMA DIS AUG 8MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; PFC*SIGMA TC3 INS17.5MM,SZ 4; PFC*SIGMA/OV/DOME PAT 3PEG,38
Outcome Attributed to Adverse Event Required Intervention;